# SDR FDEA201004231324

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX13661
- Condition: Corroded
- Location: Bs 600-720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK SEGMENT NUMEROUS AREAS MAIN CABIN BS 720- BS 600, BL 0.  REMOVED DAMAGED SECTION FROM STA 600 - STA 720 BL 0 IAW SRM 51-30-2 AND   FABRICATED NEW SEAT TRACK SECTION FROM BAC 1520-792 7178 T6511 DIM: 120" IAW SRM 53-10-5 FIG 1, REV 102.  INSTALLED NEW SEAT TRACK SECTION FROM STA 600 - STA 720 BL0 IAW SRM 51-30-2.
